# SDR SWAA2012060604707

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 16,860 hours, 10,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED COVER IAW MM.
